# SDR ANCF200400014

- Difficulty date: June 25, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N583AN
- Make and model: Doug MD 83
- Aircraft serial: 53183
- Aircraft time: 27,115 hours, 25,252 cycles
- Engine: Pwa JT8D*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 39567851
- Part serial: EFS23383
- Condition: Malfunctioned
- Location: Mlg Door
- Part time: 26,176 hours, 25,320 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF AND LANDING LEVER UP WITH LIGHTS OFF THERE WAS STRONG VIBRATION IN THE NOSE WHEEL COMPARMENT. THE LANDING GEAR WAS CYCLED AND VIBRATION CONTINUED.  ACTUATOR CYLINDER WAS REPLACED IAW AMM 32-22-01 PAGE 203.  TEST WAS PERFORMED WITH SATISFACTORY RESULTS.
